forearm tendonitis a week after levaquin after 30 minutes of gardening

by lorraine
(tennessee)

hi-


i am a healthy, active 37 yr old female, recently diagnosed with forearm tendonitis. It developed right after an-half-hour long session of pulling up weeds in the yard. no pain during the weeding, but started that night, and got worse ever next 4 days.

I have been to physical therapist twice since then, and it is improving slowly. i am now on medrol (medro-dose prednisone).

I had finished a 5-day course of levaquin about 4 days prior to the injury, and since I have no history of tendonitis I am concerned that this is related.

I am concerned that this is taking so long to heal--it has been 12 days, and the phys therapist says it will take a while. Does this seem normal--are there other things I should be doing?

thanks!



----



Joshua Answers:

Hello Lorraine.


There's no way to tell if pain/damage is from Levaquin other than 'I was fine, I took it, and all of a sudden I have a new a bad pain/issue.'

Doctors generally are unwilling to see any correlation, but I'm a big fan of common sense.

If you're laying in a hospital bed, take Levaquin, and several hours later your Achilles Tendon ruptures, and/or you go into a huge anxiety/claustrophibia/etc event, then to me that's a pretty clear correlation.

You look to fall a little bit into the grey area.

Would you expect to have pain after half an hour in the garden? Granted, you're 37 now.

Point being, you have a sense of how you feel/hurt, I don't.

So either you took Levaquin and that set you up to have pain after a half hour of gardening, or you're 37 now and don't bounce back like you used to, including maybe you already had a pre-existing Wrist Tendonitis you had never felt before but was just READY to flare up.

It's not uncommon to be 'fine', do some work, and then have chronic Symptoms of Tendonitis.


If Levaquin is not a factor, then go after it with my Reversing Wrist Tendonitis ebook.

If Levaquin is a factor, then I suggest that you get my and Kerri's The Levaquin Tendonitis Solution ebook.

-Probably- from what you describe you have mild Levaquin side effects which will probably go away in time. But it really all depends, and there's no way of predicting what's going on in there.

If it is Levaquin related, it's worth it to get the Levaquin Solution ebook and deal with the systemic issues caused by fluoroquinolones that result in sudden and lasting soft tissue pain.

Tell you what. Get the Levaquin ebook and I'll throw in the Reversing Wrist Tendonitis ebook.

There's also some downsides to taking steroids when taking/having taken Levaquin. I'm not a doctor, I'm certainly not going to tell you to stop the prednisone.....but there's many doctors/researchers that would. Emphatically.





----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.

And, comments have a 3,000 character limit so you may have to comment twice.
-----------------------




Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert
www.TendonitisExpert.com
















Subscribe to The Tendonitis Expert Newsletter Today!

For TIPS, TRICKS, and up-to-date Tendonitis information you need!


Email


Name



Then



Don't worry -- your e-mail address is totally secure.

I promise to use it only to send you The Tendonitis Expert Newsletter.



























Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.